# SDR CALA2022113003256

- Difficulty date: November 30, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 66,730 hours, 28,678 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Shorted
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM AT CRUISE HYD Y SYS LOW PRESSURE.  Y SYSTEM PRESSURE STEADY AT 3100. FOUND SWITCH INTERNALLY SHORTED ON PINS B & C.  R & R SYSTEM PRESSURE SWITCH. OPS AND LEAK CHECKED GOOD.
